# SDR MALA975936

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Switch
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 EHSI AND EADI BOTH WENT BLANK, UNABLE TO RESET.  MAINTENANCE REPLACED RIGHT AVIONICS SWITCH.  NR 2 EHSI AND EADI OPS CHECK GOOD.
